# SDR VTZA96236

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Gust Lock
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6290 - IAD-DAY - ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX ADJUSTED THE GUSTLOCK HANDLE MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
